# SDR FDEA202309221634

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300*
- Aircraft serial: 559
- Aircraft time: 53,979 hours, 24,130 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5383315720695
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO 6-5310-7-5023 A PT2. REPLACED THE CRACKED SPLICE AT THE JUNCTION AT   STGR18RH - FR47. TITLE: FUSELAGE - CENTER SECTION - INSPECTION OF STRINGER 18 LH/RH AT   FRAME47, AIRBUS SB A300-53-6157 COMPLIED WITH EO 6-5310-7-5023 A PT2. TITLE: FUSELAGE - CENTER SECTION - INSPECTION OF   STRINGER 18 LH/RH AT FRAME47, AIRBUS SB A300-53-6157.  REPLACED THE CRACKED SPLICE AT   THE JUNCTION AT STGR18RH - FR47. THIS IS CATEGORY B REPAIR. FOLLOW-UP INSPECTION WAS   TRACKED BY EO 6-5310-7-5023 A PT2. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 53107851   FOR WORK DETAILS.
